# SDR MASA200601572

- Difficulty date: June 10, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N858MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145767
- Aircraft time: 5,701 hours, 5,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7266 ORD - LT OVERWING EXIT MARKER LIGHT INOP.  MX REPLACED THE INVERTER.
